Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Theta-function Solutions to the (2+1)-Dimensional Breaking Soliton Equation

Jun-Min Wang
Xiao Yang
Journal / Anthology

Chinese Physics Letters
Year: 2011
Volume: 28
Issue: 9
Page range: 090203

A new periodic wave solution in terms of theta functions is presented for a kind of elliptic equation. Based on the results, with the help of Mathematica and the improved generalized F-expansion method, some periodic wave solutions in terms of theta functions are obtained for the (2+1)-dimensional breaking soliton equation. In addition, 𝑥-direction periodic wave solutions are derived, their properties and profiles are displayed in 3D figures. To our knowledge, these solutions are reported for the first time.